Doctor insights on:
Astragalus Lupus Patients
Is it ok for s.l.e lupus patients to take suppliments for gym workouts such as, Karbolyn xr3, stance bcaa, gluamatic
Will SLE be midl!: Disease activity is key. I have many normal "lupus" patient, who have "laboratory diagnosis. But I have some patients with serious problems. This is not a one size fitas all disease. And the drugs we have can remit most patients who have had significant flares. So be optimistic and do not "become your illness." good luck. ...Read more
A very long time: Since medical care has improved over the past three decades people can live a very long time on dialysis. There is also a possibility that the patient will be a candidate for a kidney transplant. Lupus symptoms often but not always go into remission when patients go on dialysis. ...Read moreSee 1 more doctor answer
Depends: It depends on what medications you are on for your lupus. Acetaminophen is good for any, but non-steroidal inflammatory drugs have to be used with caution and G.I. protection with a proton pump inhibitor if on steroids. Opiods safer on major medications for lupus such as biologics and chemotheirapy drugs. ...Read more
Multifactorial: A good number of people with lupus have gastrointestinal symptoms, both from the illness itself and the medications that are used to treat the illness. People also can have decreased motility of the esophagus, peritonitis (which can cause nauseas and loss of appetite) and peptic ulcer disease which can be exasperated by some of the meds used. All of these things can contribute to low appetite. ...Read more
I'm a lupus patient i am having a bad flare i could barely walk and i have lots of pain what can i do?
Need meds: You need to contact your rheumatologist to adjust your immunosuppressive medicines, ...Read more
When your a lupus patient and you haven't taken any medication is your hair supposed to fall out and if so for how longor how do I stop it?
It can, but...: There are many reasons for it to fall out, some related to lupus, and others not, which may co-exist. If you have lupus, why would you not take medication. I hope, that if this is so, it is because your disease activity is minimal. B vitamins, including biotin, can help hair loss! i did notice you are on medication. Methotrexate can cause hair loss, not ho-q. Folic acid can minimize this! ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Lupus astragalus homeopathic
- Pseudo obstruction patients lupus
- Laser on lupus patients
- Ask a doctor a question free online
- Peripheral neuropathy in lupus patients
- Health insurance for lupus patients
- Is costochondritis seen in lupus patients?
- Staph infections and lupus
- Talk to a rheumatologist online for free